# SDR IPXA10560426

- Difficulty date: May 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 480 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, EXTERIOR FUSELAGE SKIN IS GOUGED AT BS 480, S14L     REPAIRED FUSE SKIN IAW ATS ER10-2746 AND EO B757-5330-38140-A.
